# SDR IXXA0200131S

- Difficulty date: August 28, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 80,111 hours, 32,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Inadequate
- Location: Fuselage
- Part time: 80,111 hours, 32,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A TEMPORARY REPAIR WAS DISCOVERED ON THE LOWER FORWARD CARGO COMPARTMENT FORWARD DOOR CUT OUT FORWARD SIDE AT FS 280 STRINGER 36. REPAIR ACCOMPLISHED, REMOVAL OF THE TEMPORARY REPAIR, FABRICATION AND INSTALLATION OF REPAIR FILLER AND DOUBLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
